Skip to Content
Exit Menu
Filter

Shaw, S., Warby, MK. and Whiteman, JR. (2010) 'Discretization error and modelling error in the context of the rapid inflation of hyperelastic membranes'. IMA Journal of Numerical Analysis, 30 (1). pp. 302 - 333. ISSN: 0272-4979 Open Access Link

Journal article

Babuska, I., Whiteman, JR. and Strouboulis, T. (Accepted) 'Finite element methods, a posteriori error analysis and adaptivity'. Published by OUP; Oxford, UK..

Book

Rivière, B., Shaw, S. and Whiteman, JR. (2007) 'Discontinuous Galerkin finite element methods for dynamic linear solid viscoelasticity problems'. Numerical Methods for Partial Differential Equations, 23 (5). pp. 1149 - 1166. ISSN: 0749-159X

Journal article

Szegda, D., Song, J., Warby, MK. and Whiteman, JR. (2007) 'Computational modelling of a thermoforming process for thermoplastic starch'.AIP Conference Proceedings: Materials Processing and Design; Modelling, Simulation and Applications. Univ Porto, Fac Engn, Oporto, PORTUGAL. AIP. pp. 35 - 48. ISSN: 0094-243X

Conference paper

Karamanou, M., Warby, MK. and Whiteman, JR. (2006) 'Computational modelling of thermoforming processes in the case of finite viscoelastic materials'. Computer Methods in Applied Mechanics and Engineering, 195 (37-40). pp. 5220 - 5238. ISSN: 0045-7825

Journal article

Karamanou, M., Shaw, S., Warby, MK. and Whiteman, JR. (2005) 'Models, algorithms and error estimation for computational viscoelasticity'. Computer Methods in Applied Mechanics and Engineering, 194 (2-5). pp. 245 - 265. ISSN: 0045-7825

Journal article

Shaw, S. and Whiteman, JR. (2004) 'A posteriori error estimates for space–time finite element approximation of quasistatic hereditary linear viscoelasticity problems'. Computer Methods in Applied Mechanics and Engineering, 193 (52). pp. 5551 - 5572. ISSN: 0045-7825

Journal article

Kuczma, MS., Litewka, P., Rakowski, J. and Whiteman, JR. (2004) 'A variational inequality approach to an elastoplastic plate-foundation system'. Foundations of Civil and Environmental Engineering, 4. pp. 31 - 48. ISSN: 1642-9303

Journal article

Rivière, B., Shaw, S., Wheeler, MF. and Whiteman, JR. (2003) 'Discontinuous Galerkin finite element methods for linear elasticity and quasistatic linear viscoelasticity'. Numerische Mathematik, 95 (2). pp. 347 - 376. ISSN: 0029-599X

Journal article

Karamanou, M., Shaw, S., Warby, MK. and Whiteman, JR. (2003) 'Models, algorithms and error estimation for computational viscoelasticity'.11th Conference on Mathematics of Finite Elements and Applications (MAFELAP 2003). Brunel University, UK. 21 - 24 June. Elsevier B.V. pp. 245 - 265. ISSN: 0045-7825

Conference paper

Ludwig, MJ., Shaw, S. and Whiteman, JR. (2003) 'Adaptive numerical solution of thick plates using first-order shear deformation theory. Part II: adaptivity'. Numerical Methods for Partial Differential Equations, 19 (2). pp. 227 - 253. ISSN: 0749-159X

Journal article

Warby, MK., Whiteman, JR., Jiang, W-G., Warwick, P. and Wright, T. (2003) 'Finite element simulation of thermoforming processes for polymer sheets'. Mathematics and Computers in Simulation, 61 (3-6). pp. 209 - 218. ISSN: 0378-4754

Journal article

Warby, MK., Whiteman, JR., Jiang, W-G., Warwick, P. and Wright, T. (2003) 'Finite element simulation of thermoforming processes for polymer sheets'.2nd IMACS Conference on Mathematical Modelling and Computational Methods in Mechanics, Physics, Biomechanics and Geodynamics. PLZEN, CZECH REPUBLIC. Elsevier BV. pp. 209 - 218. ISSN: 0378-4754

Conference paper

Jiang, W-G., Warby, MK., Whiteman, JR., Abbott, S., Shorter, W., Warwick, P., et al. (2003) 'Finite element modelling of high air pressure forming processes for polymer sheets'. Computational Mechanics, 31 (1-2). pp. 163 - 172. ISSN: 0178-7675

Journal article

Ludwig, MJ., Shaw, S. and Whiteman, JR. (2003) 'Adaptive numerical solution of thick plates using first-order shear deformation theory. Part 1: error estimates'. Numerical Methods for Partial Differential Equations, 19 (1). pp. 44 - 66. ISSN: 0749-159X

Journal article

Shaw, S. and Whiteman, JR. (2001) 'Optimal long-time Lp(0, T) stability and semidiscrete error estimates for the Volterra formulation of the linear quasistatic viscoelasticity problem'. Numerische Mathematik, 88 (4). pp. 743 - 770. ISSN: 0029-599X

Journal article

Kirby, JA., Warby, MK. and Whiteman, JR. (2001) 'Superconvergence and an error estimator for the finite element analysis of beams and frames'. Numerical Methods for Partial Differential Equations, 17 (2). pp. 169 - 197. ISSN: 1098-2426

Journal article

Shaw, S. and Whiteman, JR. (2000) 'Adaptive space-time finite element solution for Volterra equations arising in viscoelasticity problems'. Journal of Computational and Applied Mathematics, 125 (1-2). pp. 337 - 345. ISSN: 0377-0427

Journal article

Shaw, S. and Whiteman, JR. (2000) 'Numerical solution of linear quasistatic hereditary viscoelasticity problems'. SIAM Journal on Numerical Analysis, 38 (1). pp. 80 - 97. ISSN: 0036-1429

Journal article

Lakhany, AM., Marek, I. and Whiteman, JR. (2000) 'Superconvergence results on mildly structured triangulations'. Computer Methods in Applied Mechanics and Engineering, 189 (1). pp. 1 - 75. ISSN: 0045-7825

Journal article

Rohan, E. and Whiteman, JR. (2000) 'Shape optimization of elasto-plastic structures and continua'. Computer Methods in Applied Mechanics and Engineering, 187 (1-2). pp. 261 - 288. ISSN: 0045-7825

Journal article

Shaw, S., Johnson, AR. and Whiteman, JR. (2000) 'Modelling and finite element analysis of applied polymer viscoelasticity problems'.10th Conference on the Mathematics of Finite Elements and Applications (MAFELAP 1999). BRUNEL UNIV, UXBRIDGE, ENGLAND. Elsevier. pp. 63 - 85.

Conference paper

Shaw, S. and Whiteman, JR. (2000) 'Negative norm error control for second-kind convolution Volterra equations'. Numerische Mathematik, 85 (2). pp. 329 - 341. ISSN: 0029-599X

Journal article

Andrä, H., Warby, MK. and Whiteman, JR. (2000) 'Contact problems of hyperelastic membranes: existence theory'. Mathematical Methods in the Applied Sciences, 23 (10). pp. 865 - 895. ISSN: 0170-4214

Journal article

Lakhany, AM. and Whiteman, JR. (1998) 'Superconvergent recovery operators: derivative recovery techniques', in Krizek, M., Neittaanmaki, P. and Stenberg, R. (eds.) Finite Element Methods. MARCEL DEKKER. , 196. pp. 195 - 215. ISBN 10: 0-8247-0148-8.

Book chapter

Shaw, S. and Whiteman, JR. (1997) 'Applications and numerical analysis of partial differential Volterra equations: a brief survey'.Interdisciplinary Symposium on Advances in Computational Mechanics in Honor of Professor John Tinsley Oden. AUSTIN, TX. Elsevier BV. pp. 397 - 409. ISSN: 0045-7825

Conference paper

Hlaváček, I. and Whiteman, JR. (1997) 'Existence and uniqueness of solutions in strain space of elastoplastic problems with isotropic hardening'. Mathematical Models and Methods in Applied Sciences, 7 (1). pp. 31 - 48. ISSN: 0218-2025

Journal article

Shaw, S., Warby, MK. and Whiteman, JR. (1997) 'Error estimates with sharp constants for a fading memory Volterra problem in linear solid viscoelasticity'. SIAM Journal on Numerical Analysis, 34 (3). pp. 1237 - 1254. ISSN: 0036-1429

Journal article

Shaw, S. and Whiteman, JR. (1996) 'Towards adaptive finite element schemes for partial differential Volterra equation solvers'. Advances in Computational Mathematics, 6 (1). pp. 309 - 323. ISSN: 1019-7168

Journal article

Shaw, S., Warby, MK. and Whiteman, JR. (1996) 'Discrete schemes for treating hereditary problems of viscoelasticity and applications'. Journal of Computational and Applied Mathematics, 74 (1-2). pp. 313 - 329. ISSN: 0377-0427

Journal article

Shaw, S. and Whiteman, JR. (1996) 'Discontinuous Galerkin method with a posteriori L_p(0,t(i)) error estimate for second-kind Volterra problems'. Numerische Mathematik, 74 (3). pp. 361 - 383. ISSN: 0029-599X

Journal article

Apel, T., Sändig, A-M. and Whiteman, JR. (1996) 'Graded mesh refinement and error estimates for finite element solutions of elliptic boundary value problems in non-smooth domains'. Mathematical Methods in the Applied Sciences, 19 (1). pp. 63 - 85. ISSN: 0170-4214

Journal article

Mücke, R. and Whiteman, JR. (1995) 'A posteriori error estimates and adaptivity for finite element solutions in finite elasticity'. International Journal for Numerical Methods in Engineering, 38 (5). pp. 775 - 795. ISSN: 0029-5981

Journal article

Janovsky, V., Shaw, S., Warby, MK. and Whiteman, JR. (1995) 'Numerical methods for treating problems of viscoelastic isotropic solid deformation'. Journal of Computational and Applied Mathematics, 63 (1-3). pp. 91 - 107. ISSN: 0377-0427

Journal article

Kuczma, MS. and Whiteman, JR. (1995) 'Variational inequality formulation for flow theory plasticity'. International Journal of Engineering Science, 33 (8). pp. 1153 - 1169. ISSN: 0020-7225

Journal article

Shaw, S., Warby, MK., Whiteman, JR., Dawson, C. and Wheeler, MF. (1994) 'Numerical techniques for the treatment of quasistatic viscoelastic stress problems in linear isotropic solids'. Computer Methods in Applied Mechanics and Engineering, 118 (3-4). pp. 211 - 237. ISSN: 0045-7825

Journal article

Darwish, MS., Whiteman, JR. and Bevis, MJ. (1992) 'Numerical modelling of viscoelastic liquids using a finite-volume method'. Journal of Non-Newtonian Fluid Mechanics, 45 (3). pp. 311 - 337. ISSN: 0377-0257

Journal article

Warby, MK., Walton, JR. and Whiteman, JR. (1992) 'A finite element model of crack growth in a finite body in the context of mode I linear viscoelastic fracture'. Computer Methods in Applied Mechanics and Engineering, 97 (3). pp. 375 - 397. ISSN: 0045-7825

Journal article

Hlaváček, I., Rosenberg, J., Beagles, AE. and Whiteman, JR. (1992) 'Variational inequality formulation in strain space and finite element solution of an elasto-plastic problem with hardening'. Computer Methods in Applied Mechanics and Engineering, 94 (1). pp. 93 - 112. ISSN: 0045-7825

Journal article

Whiteman, JR. and Goodsell, G. (1989) 'Some gradient superconvergence results in the finite element method', in Turner, P. (ed.) Numerical Analysis and Parallel Processing. Springer Berlin Heidelberg. , 1397/1989. pp. 182 - 260. ISBN 13: 9783540516453.

Book chapter

Beagles, AE., Whiteman, JR. and Wendland, W. (1989) 'General conical singularities in three-dimensional Poisson problems'. Mathematical Methods in the Applied Sciences, 11 (2). pp. 215 - 235. ISSN: 0170-4214

Journal article

Goodsell, G. and Whiteman, JR. (1989) 'A unified treatment of superconvergent recovered gradient functions for piecewise linear finite element approximations'. International Journal for Numerical Methods in Engineering, 27 (3). pp. 469 - 481. ISSN: 0029-5981

Journal article

Warby, MK. and Whiteman, JR. (1988) 'Finite element model of viscoelastic membrane deformation'. Computer Methods in Applied Mechanics and Engineering, 68 (1). pp. 33 - 54. ISSN: 0045-7825

Journal article

Stephan, E. and Whiteman, JR. (1988) 'Singularities of the Laplacian at corners and edges of three-dimensional domains and their treatment with finite element methods'. Mathematical Methods in the Applied Sciences, 10 (3). pp. 339 - 350. ISSN: 0170-4214

Journal article

Aston, PJ. and Whiteman, JR. (1988) 'Analysis of two-way snap of shells of revolution'. International Journal of Engineering Science, 26 (7). pp. 687 - 702. ISSN: 0020-7225

Journal article

Whiteman, JR. (1986) 'Singularities in two- and three-dimensional elliptic problems and finite element methods for their treatment', in Vosmansky, J. and Zlamal, M. (eds.) Equadiff 6. Springer Berlin Heidelberg. , 1192/1986. pp. 345 - 352. ISBN 13: 9783540164692.

Book chapter

Beagles, AE. and Whiteman, JR. (1985) 'Treatment of a re-entrant vertex in a three-dimensional poisson problem', in Grisvard, P., Wendland, W. and Whiteman, JR. (eds.) Singularities and Constructive Methods for Their Treatment. Springer Berlin Heidelberg. , 1121/1985. pp. 19 - 27. ISBN 13: 9783540152194.

Book chapter

Whiteman, JR. (1984) 'Singularities in three-dimensional elliptic problems and their treatment with finite element methods', in Griffiths, DF. (ed.) Numerical Analysis. Springer Berlin Heidelberg. , 1066/1984. pp. 264 - 275. ISBN 13: 9783540133445.

Book chapter

Yettram, AL., Whiteman, JR. and Henwood, DJ. (1984) 'Effect of thickness on the behaviour of plates on foundations'. Computers and Structures, 19 (4). pp. 501 - 509. ISSN: 0045-7949

Journal article

Henwood, DJ., Whiteman, JR. and Yettram, AL. (1982) 'Fourier series solution for a rectangular thick plate with free edges on an elastic foundation'. International Journal for Numerical Methods in Engineering, 18 (12). pp. 1801 - 1820. ISSN: 0029-5981

Journal article